Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2015, Article ID 616109, 2 pages
http://dx.doi.org/10.1155/2015/616109
Case Report

Dabigatran Associated Leukocytoclastic Vasculitis

1Department of Internal Medicine B, General Hospital of Volos, 38221 Volos, Greece
2Department of Endocrinology and Diabetes, AHEPA University Hospital, 54636 Thessaloniki, Greece
3University of Human Medicine, 68100 Alexandroupolis, Greece

Received 19 October 2015; Accepted 17 December 2015

Academic Editor: Aaron S. Dumont

Copyright © 2015 Evangelos Potolidis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Common side effects of dabigatran are bleeding, bruising, nausea, diarrhea, and abdomen discomfort. Skin reactions were not often noted (<0.1%). We report a case of 70-year-old male who developed dabigatran related skin reaction resistant to usual therapy. Skin biopsy revealed leukocytoclastic vasculitis.